# SDR FDEA201110064321

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DECK PLATE CORRODED AT STA 1681 RBL 60, BS 1718 LBL 60 TO RBL 60, BS 1681 RBL 45-50, LBL 45-50.  REMOVED AND REPLACED IAW SRM 51-40-02, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
